Обобщение теоремы Коши о выпуклых многогранниках

С.П. Оловянишников

Matematiceskij sbornik (1946)

  • Volume: 60, Issue: 3, page 441-446
  • ISSN: 0368-8666

How to cite


Оловянишников, С.П.. "Обобщение теоремы Коши о выпуклых многогранниках." Matematiceskij sbornik 60.3 (1946): 441-446. <http://eudml.org/doc/65320>.

author = {Оловянишников, С.П.},
journal = {Matematiceskij sbornik},
keywords = {metric geometry, convex geometry, integral geometry},
language = {rus},
number = {3},
pages = {441-446},
publisher = {Tipogr. Lissnera i Sobko},
title = {Обобщение теоремы Коши о выпуклых многогранниках},
url = {http://eudml.org/doc/65320},
volume = {60},
year = {1946},

AU - Оловянишников, С.П.
TI - Обобщение теоремы Коши о выпуклых многогранниках
JO - Matematiceskij sbornik
PY - 1946
PB - Tipogr. Lissnera i Sobko
VL - 60
IS - 3
SP - 441
EP - 446
LA - rus
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/65320
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.